MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Axios?; pancreatic stent, covered, metallic, removable

BOSTON SCIENTIFIC CORPORATION Axios?; pancreatic stent, covered, metallic, removable
Model Number M00553650
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a15 captures the reportable event of stent partially deployed.
 
Event or Problem Description
It was reported to boston scientific corporation that an axios stent and electrocautery enhanced delivery system was to be implanted in the pancreas to treat a pseudocyst during an endoscopic ultrasound (eus) procedure performed on (b)(6) 2026.During the procedure, the proximal flange was attempted to be deployed; however, it did not deploy and remained within the sheath.The procedure was completed using an alternate device.No patient complications were reported as a result of this event, and the patient's condition following the procedure was reported to be fully recovered.

Brand Name
Axios?
Common Device Name
pancreatic stent, covered, metallic, removable
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25659546
Report Number3005099803-2026-02607
Device Sequence Number10379597
Product Code PCU
UDI-Device Identifier08714729904595
UDI-Public(01)08714729904595(17)280219(10)38640618
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K220112
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00553650
Device Catalogue NumberM00553650
Device Lot Number0038640618
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/24/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Supplement Date Received by Manufacturer07/08/2026
Initial Report FDA Received Date06/29/2026
Supplement Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown